MAUDE Adverse Event Report: CENTINEL SPINE, LLC PRODISC C US IMPLANT MEDIUM 6MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC PRODISC C US IMPLANT MEDIUM 6MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number 09.820.026S
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Dysphagia/ Odynophagia (1815)
Date of Event 11/07/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient (33yo, female) was implanted with a prodisc c implant at c5-6 on (b)(6) 2024.Patient had difficulty swallowing and it was found that the implant had expulsed.Surgeon removed the implant and fused the patient on (b)(6) 2024.
 
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient (33yo, female) was implanted with a prodisc c implant at c5-6 on (b)(6) 2024.Patient had difficulty swallowing and it was found that the implant had expulsed.Surgeon removed the implant and fused the patient on (b)(6) 2024.A review of the dhr could not be completed because the lot number of the implant was not provided and could not be determined during the course of the investigation.Complaint trending found that the rate of complaints is within the levels outlined in the risk documentation.A review of the risk documentation found that the harms associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the risks.The implant was not returned following the removal surgery; therefore, no device evaluation could be completed.Imaging was provided that showed the expulsed implant.The implant was removed due to migration / expulsion, a cause for the migration is unknown.This report is for 1 of 1 devices involved in this event.

Brand Name
PRODISC C US IMPLANT MEDIUM 6MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC
900 airport road, suite 3b
west chester PA 19380
Manufacturer (Section G)
FRUH VERPACKUNGSTECHNIK AG
allmendstrasse 47
fehraltorf, 8320
SZ   8320
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key20786438
Report Number3007494564-2024-00089
Device Sequence Number7894655
Product Code MJO
UDI-Device Identifier00843193112767
UDI-Public(01)00843193112767
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number09.820.026S
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/08/2024
Initial Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age33 YR
Patient SexFemale